# SDR A6WA200640398

- Difficulty date: November 29, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FS 280.00 AT RBL 9 INBOARD CLIP IS CRACKED AT UPPER RADIUS .25 INCH LONG.  MAINTENANCE REPLACED CLIP P/N 601R31113-58 IAW BSC S/R 601R-53-0057A, CRJ 200 SRM 51-42-06 AND SRM 51-42-21.  (M)
